# SDR SI3R97005

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Engine: Pwa JT8*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Insert
- Part number: 35853CNX285
- Condition: Worn
- Location: Fuel Control
- Part time: 18,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUEL LEAK NR 2 ENGINE AS OBSERVED BY ANOTHER AIRCRAFT WHILE TAXIING'.  THE LEAK WAS CONFIRMED.  OF THE 3 BOLTS THAT HOLD TEMPERATURE COMPENSATING BELLOWS ASSY TO MAIN HOUSING, 1 WAS MISSING, AND THE OTHER 2 HAD LOOSENED.  THIS ALLOWED FLANGE SEAL TO EXTRUDE OUT OF ITS GROOVE, AND FUEL TO LEAK PAST.  THE ROOT CAUSE IS THE LOCKING FEATURE OF THE INSERTS HAD WORN BELOW THE MINIMUM OF 2 INCH/POUND RUNNING TORQUE.  THIS OVERHAUL AND REPAIR STATION PERFORMS MAINTENANCE ON THESE FUEL CONTROLS, AND HAS INSTITUTED A MANDATORY CHECK OF THE RUNNING TORQUE OF THESE INSERTS.  THIS BOLT AND LOCKING INSERT FASTENING SYSTEM IS COMMON TO ALL JFC60 MODELS.  (X)
